Our Product Our Product Our Product Our Product Our Product Our Product
PYREXIN  
 
 :: Composition ::
  • PYREXIN tablet, each tablet contains:
    Paracetamol …………………. 500 mg
  • PYREXIN syrup, each 5 mL contains:
    Paracetamol …………………. 120 mg
  • PYREXIN 80 suppository, each suppository contains:
    Paracetamol …………………. 80 mg
  • PYREXIN 160 suppository, each suppository contains:
    Paracetamol …………………. 160 mg
 
 :: Pharmacology ::
As an analgesic and antipyretic, its mechanism of action by increasing the threshold of pain stimuli and at the central of heat regulator in the hypothalamus
 
 :: Indications ::
Treatment of mild to moderate pain, headache, toothache and fever.
 
 :: Contra Indications ::
Patients with know hypersensitivity to paracetamol
 
 :: Adverse Reactions ::
  • Hypersensitivity reactions: skin rash
  • Prolonged administration with high dosage can make liver damages.
 
 :: Precautions And Warning ::
  • Patients with renal disease.
  • Contact the health care unit if fever does not reduce in 2 days or after 5 days in pain.
  • Concomitanty usage with alcohol can increase the risk of liver damages.
 
 :: Drug Interaction ::
Alcohol can increase the hepatotoxicity of paracetamol.
 
 :: Dosage And Administrations ::
Tablet:                                                                                                             Adults: 1-2 tablets 3 times daily, maximum 8 tablets daily.



Syrup:
  • Children 0-1 years: ½ teaspoonful, 3-4 times daily                               
  • Children1-2 years: 1 teaspoonful, 3-4 times daily                    
  • Children 2-6 years: 1-2 teaspoonful, 3-4 times daily                            
  • Children 6-9 years: 2-3 teaspoonful, 3-4 times daily                            
  • Children 9-12 years: 3-4 teaspoonful, 3-4 times daily.
Suppository:
0-2 years: dose should be determine by physician or 4 x 80 mg daily, per-rectal.
2-4 years: 4 x 160 mg daily, per-rectal.

Or as direction by physician
 
 :: Administrator ::
PYREXIN suppository
  • Application not more often than 6 hours, except on doctor's instructions.
  • Many times application only allowed if symptoms of fever and pain recur,maximum 4 times a day.
  • Application must be according to the rules, if necessary, give water to the end of the suppositories for ease of use.
  • For children up to 4 years are not recommended to use suppositories more than 2 days.
 
 :: Presentations ::
PYREXIN tablet: Box, 20 strips @ 10 tablets       
Reg. No.: DBL 7615612610 A1

PYREXIN syrup: Box, bottle 60 ml        
Reg. No.: DBL 7815617037 A1

PYREXIN 80 suppository: Box,10 suppositories   
Reg. No.: DKL 0715620153 A1

PYREXIN 160 suppository: Box,10 suppositories
Reg. No.: DKL 0715620153 B1
 
 :: Storage ::
PYREXIN tablet and syrup: Store at room temperature (25-30) oC, dry and away from light.

PYREXIN suppository: Store at temperature (8-15) oC, dry and away from light.
 

Home |  Our Product |  Event |  Site Map |  Career

Copyright 2012 © by Meprofarm, All Rights Reserved